# SDR COMA0760587

- Difficulty date: September 27, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N659BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7509
- Aircraft time: 12,511 hours, 10,759 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Out Of Position
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5148 - AIRCRAFT WOULD NOT PRESSURIZE.  FOLLOWED QRH, RETURNED TO CVG, LANDED WITHOUT INCIDENT.  FOUND OVERBOARD AND INBOARD VALVES IN WRONG POSITION.   REPOSITIONED VALVES.  NO FURTHER DEFECTS.
